Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "V.F. Mukhanov"
Found 4 record(s)
1. Quantum theory of gauge-invariant cosmological perturbations
V.F. Mukhanov
JETP, 1988, Vol. 67, No. 7, p. 1297
PDF (264.2K)

2. Cosmology of the superearly universe and the "fundamental length"
3. Evolution of inhomogeneities in inflationary models in a theory of gravitation with higher derivatives
4. Vacuum energy and large-scale structure of the Universe
Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems